# SDR ANCF20240322008

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N939AV
- Make and model: Airbus A320-214
- Aircraft serial: 4939
- Aircraft time: 27,676 hours, 25,982 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,771 hours, 25,085 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Slow
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 COMPRESSOR VANE ENG2 SLOW RESPONSE WO  54'702'467 - REPLACE THE ECU PERFORMED RII INSPECTION AFTER REPLACEMEN ECU IAW AMM 73-21-60-000-001-B AND AMM 73-21-60-400-001-B REV 67, THEM PERFORMED FUNCTIONAL TEST IAW AMM 73-21-60-720-040-B REV 67 TEST IS OK AND PERFROMED CAT III CAPABALITY IAW AMM 22-97-00-710-001-A REV 67 TEST IS OK, NO DISCREPANCY FOUND. - INSTALLATION OF HMU ON ENG #2 PERFORMED RII INSPECTION, AFTER INSTALLATION  OF ENGINE 2 HYDROMECHANICAL UNIT AS PER AMM 73-21-10-400-002-A R67 NO DISCREPACY FOUND. PENDING MINIMUM IDLE CHECK FOR LEAK IAW AMM 71-00-00-710-006-B REV 67 PENDING OPERATIONAL TEST OF THE FADEC ON THE GROUND WITH ENGINE MOTORIN IAW AMM 73-29-00-710-040 REV 6- PERFORM INSTALLATION OF THE CENTERBODY ON ENGINE 2 PERFORMED RE- INSTALLATION OF THE SAME CENTERBODY AS PER AMM 78-11-12-400-041-A R67 . TORQUE APPLIED AS FOLLOW : NUTS (10) : 230 LBF.IN - PERFORM OPERATIONAL TESTS MINIMUM IDLE CHECK WAS PERFORMED IAW AMM 71-00-00-710-006-B REV 67, ACCEL CHECK WAS PERFORMED IAW AMM 71-00-00-710-025-A REV 67, POWER ASSURANCE CHECK WAS PERFORMED IAW AMM 71-00-00-710-008-B REV 67, OPERATIONAL TEST OF THE FADEC ON THE GROUND (WITH ENGINE MOTORING) PERFORMED IAW AMM 73-29-00-710-040-B REV 67. ALL OPERATIONAL CHECKS AND TESTS COMPLETED SATISFACTORY, ALL OK.  - PERF. ELECTRICAL CHECK AND CLEANING OF 6 O´ CLOCK JUNCTION BOX CONNECT VERIFIED FOLLOWING ACTIONS AS RII ITEM: ELECTRICAL CHECK WITH PARAMETERS WITHIN LIMITS AND ELECTRICAL CHECK FOR OPEN OR SHORT TO GROUND NO OPEN WIRE NOR SHORT WAS FOUND. ALSO PERFORMED VISUAL CHECKS OF ELECTRICAL HARNESS J11 AND J12 AND NO DAMAGE FOUND AND PERFORMED FADEC OPERATIONAL TEST IAW AMM 73-29-00-710-040-B REV 67 TEST OK.
